A note on noncommutative Jordan algebras
Portugaliae mathematica, Tome 16 (1957) no. 1, pp. 15-18
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1957__16_1_114782,
author = {Paige, Lowell J.},
title = {A note on noncommutative {Jordan} algebras},
journal = {Portugaliae mathematica},
pages = {15--18},
year = {1957},
volume = {16},
number = {1},
mrnumber = {0099355},
zbl = {0080.02503},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1957__16_1_114782/}
}
Paige, Lowell J. A note on noncommutative Jordan algebras. Portugaliae mathematica, Tome 16 (1957) no. 1, pp. 15-18. http://geodesic.mathdoc.fr/item/PORMA_1957__16_1_114782/